# SDR SWAA2021111641206

- Difficulty date: November 7, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737*
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LENS MISSING AT G4 GALLEY ; / [01] REPLACED EMERGENCY EXIT SIGN LIGHT ASSEMBLY AND PERFORMED TEST FOR NEW ASSEMBLY AS PER B737 AMM 33-51-01960-802. TEST OK.; [02] VERIFIED STEP 1
